# SDR SWAA2022021495486

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 277-294;.B.L. 0. / REMOVED AND REPLACED CRACKED INTERCOSTAL AT B.S 277-294; B.L.0. WITH ITEM # 141A5410 U3AAR IAW BOE DWG # 141A5400 AND SRM 51-40-02-0G-0
